MathSciNet Relay Station
MathSciNet bibliographic data
MR1034130 65M60 (65N30)
Zhu, Jiang Finite element methods for nonlinear Sobolev equations. (Chinese) Northeast. Math. J. 5 (1989), no. 2, 179–196.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement